Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBrown, G.en
dc.contributor.authorPearce, Charles E. M.en
dc.contributor.authorPecaric, Josipen
dc.contributor.authorYin, Q.en
dc.identifier.citationMathematical Inequalities and Applications. 2(1):25-45en
dc.titleMeasures of Algebraic Sums of Setsen
dc.typeJournal articleen
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.